# SDR 99ZZZX2439

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15836
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335096
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 6710700
- Condition: Failed
- Location: Nlg
- Component: 6710010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT EXTEND OR RETRACT.  (AFTER ACFT MADE A LANDING) THE STEERING ALIGNMENT CAM ASSY WAS FOUND OUTSIDE TO THE LEFT OF THE ALIGNER GUIDE BRACKET.  THIS CAUSED THE CAM ASSY TO HIT THE ALIGNER BRACKET EAR AND NOT LET IT FULLY EXTEND BECAUSE THE NOSE TIRE WAS NOT STRAIGHT, IT WOULD NOT FULLY RETRACT INTO THE COWLING.  THIS CAUSED THE WHOLE ALIGNER GUIDE BRACKET ASSY TO BEND DOWN UNTIL THE LOWER PART OF THE ALIGNER BRACKET TRACK HITS THE TRUNNION HOUSING.  THIS LETS THE ALIGNMENT CAM ASSY OUT OF ITS TRACK WHEN THE GEAR IS FULLY RETRACTED.
